Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The range of traces on quantum Heisenberg manifolds


Author: Beatriz Abadie
Journal: Trans. Amer. Math. Soc. 352 (2000), 5767-5780
MSC (2000): Primary 46L80; Secondary 46L55
Published electronically: August 21, 2000
MathSciNet review: 1781278
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We embed the quantum Heisenberg manifold $D_{\mu\nu}^{c}$ in a crossed product ${C}^*$-algebra. This enables us to show that all tracial states on $D_{\mu\nu}^{c}$ induce the same homomorphism on $K_0(D_{\mu\nu}^{c})$, whose range is the group $\mathbf{Z} +2\mu\mathbf{Z} + 2\nu\mathbf{Z}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 46L80, 46L55

Retrieve articles in all journals with MSC (2000): 46L80, 46L55


Additional Information

Beatriz Abadie
Affiliation: Centro de Matemáticas, Facultad de Ciencias, Iguá 4225, CP 11 400, Montevideo, Uruguay
Email: abadie@cmat.edu.uy

DOI: https://doi.org/10.1090/S0002-9947-00-02690-8
Received by editor(s): December 2, 1996
Published electronically: August 21, 2000
Additional Notes: Partially supported by Conicyt (Proyecto 2002), Uruguay. Part of the material in this work was contained in the author’s Ph.D. dissertation submitted to the University of California at Berkeley in May 1992.
Article copyright: © Copyright 2000 American Mathematical Society